Hey y’all-

I’m currently having my first withdrawal bleed in about 3 years. I was on continuous birth control for that time, and I’m switching to a more regular schedule because of the breakthrough bleeding.

As I recall, my periods in the past always came with uterine cramps, sort-of diarrhea, and occasional back pain. This time ’round, I seem to have something new: raging, cramping pain in my stomach. That’s my stomach, as in right under my ribcage, not my lower abdominal/uterine area. It’s like my stomach is made of a clenched fist that’s been set on fire. It keeps me from sleeping well at night and has derailed my usual running/swimming routine.

Strangely, my lower abdominal area only ached the first day, and since then it’s just been this stomach deal.

So, my question is: do any of you get this too? Is it a period thing or could this just be a coincidence? And, out of curiosity –if this is a period thing why the hell is it happening? And why is it happening now and not in all the years I was menstruating/on the Pill before the continuous BC times?

Ok, that’s a lot of questions. So just for fun, here’s one more: I bled a lot more than I remember bleeding in the past. Just shy of soaking an overnight pad in an hour, in fact. (Also fun: more diarrhea than before. I’ve been having loose stools every morning since starting this BC, but on the placebos… hoo boy. Yeah, not pleasant.) I’m hoping this is my body coming back from having no withdrawal bleeds at all, but I’m worried if this is the new “normal.” I’ll be talking to my doctor about all these things, but I wonder –if she tells me to just keep at it and see what happens, is there an actual chance that some of this will improve with time on the same BC?

Thanks!

Tagged with →  

One Response to stomach pain with withdrawal bleed, couple of other questions about bleeding again

  1. TamWoman says:

    I can’t shed much light on why it happens, but I share your pain. I get horrible, debilitating stomach pains and diarrhea every withdrawl bleed, sometimes bad enough that I can’t get out of bed, and my OB doesn’t fully understand why. She thinks it’s connected to the lack of hormones, sort of like period migraines. So I’m on a three month cycle, which has helped lessen the pains, but they’re still there.

    Again, apologies for not being tremendously helpful. Just know that we’re in the same boat ♥

Leave a Reply